MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HIP KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. HIP KIT; LAVAGE, JET
Catalog Number 00515048200
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in taiwan.Complaint can be confirmed through the returned product analysis.Functional testing of the returned product found the device would not power on with the original battery pack nor when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.There did not appear to be damage to the wiring of the battery pack.Visual inspection of the interior of the handpiece found the plunger was stuck in place inside the plunger housing.The motor would power on when the electrodes were made to touch in both trigger modes when connected to the lab battery pack.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as a manufacturing and/or design issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during initial surgery the handgun appeared to not function while pushing the trigger.There was no patient harm/injury or surgical delay reported.The surgical technique for the product was utilized.Due diligence is complete; no further information is available.During device evaluation, it was discovered that the device leaked electrolyte.

Brand Name
HIP KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24210902
Report Number0001526350-2026-00095
Device Sequence Number5420128
Product Code FQH
UDI-Device Identifier00889024375185
UDI-Public(01)00889024375185(17)271213(10)80139594
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00515048200
Device Lot Number80139594
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown